Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 4, NWS Lubbock, TX

May 8, 2015Dickens County, Kent County, Texas

NWS Lubbock, TX issued this tornado warning at May 8, 2015, 3:40 PM CDT for Dickens County, Kent County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2015, 3:40 PM CDT (20:40 UTC)
Expired
May 8, 2015, 4:15 PM CDT
In force
35 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Dickens County, TX, Kent County, TX

The radar

The Lubbock radar (KLBB), 95 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 9:31 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

576 
WFUS54 KLUB 082040
TORLUB
TXC125-263-082115-
/O.NEW.KLUB.TO.W.0004.150508T2040Z-150508T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
340 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN KENT COUNTY IN NORTHWESTERN TEXAS...
  SOUTHERN DICKENS COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 415 PM CDT
    
* AT 340 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED JUST WEST OF SPUR...OR 10 MILES SOUTH OF 
  DICKENS... MOVING EAST AT 45 MPH.

  HAZARD...TORNADO...GOLF BALL SIZE HAIL AND 80 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  DICKENS...SPUR AND GIRARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3344 10101 3362 10099 3367 10052 3327 10052
TIME...MOT...LOC 2040Z 272DEG 39KT 3348 10088 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

26
3 follow-up statements
419 
WWUS54 KLUB 082047
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
347 PM CDT FRI MAY 8 2015

TXC125-263-082115-
/O.CON.KLUB.TO.W.0004.000000T0000Z-150508T2115Z/
KENT TX-DICKENS TX-
347 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN KENT AND SOUTHERN DICKENS COUNTIES...
    
AT 346 PM CDT...A LARGE AND EXTREMELY DANGEROUS TORNADO WAS LOCATED 
NEAR SPUR...OR 10 MILES SOUTH OF DICKENS...MOVING EAST AT 45 MPH. 
THIS STORM IS EXHIBITING VERY STRONG LOW LEVEL ROTATION ON RADAR.  
IF LOCATED IN SPUR TAKE SHELTER NOW.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SPUR AND GIRARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE TO
A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3343 10096 3361 10092 3367 10052 3327 10052
TIME...MOT...LOC 2046Z 272DEG 39KT 3348 10079 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.00IN

$$

26
341 
WWUS54 KLUB 082058
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
358 PM CDT FRI MAY 8 2015

TXC125-263-082115-
/O.CON.KLUB.TO.W.0004.000000T0000Z-150508T2115Z/
KENT TX-DICKENS TX-
358 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN KENT AND SOUTHEASTERN DICKENS COUNTIES...
    
AT 357 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SPUR...OR 13 MILES SOUTH OF DICKENS...MOVING EAST AT
55 MPH.  THE STORM CIRCULATION REMAINS STRONG.

HAZARD...TORNADO...TWO INCH HAIL AND 80 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SPUR AND GIRARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3343 10091 3360 10084 3364 10052 3327 10052
TIME...MOT...LOC 2057Z 280DEG 49KT 3344 10076 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

26
345 
WWUS54 KLUB 082105
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
405 PM CDT FRI MAY 8 2015

TXC125-263-082115-
/O.CON.KLUB.TO.W.0004.000000T0000Z-150508T2115Z/
KENT TX-DICKENS TX-
405 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN KENT AND SOUTHEASTERN DICKENS COUNTIES...
    
AT 404 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTH OF GIRARD...OR 14 MILES SOUTHEAST OF 
DICKENS...MOVING EAST AT 50 MPH.  THE TORNADO THREAT IS HIGHEST 
ACROSS VERY SPARSELY POPULATED PORTIONS OF SOUTHEASTERN DICKENS 
COUNTY.

HAZARD...TORNADO...PING PONG SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
GIRARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3342 10085 3358 10080 3364 10052 3327 10052
TIME...MOT...LOC 2104Z 274DEG 45KT 3346 10067 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

26

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 2:49 PM CDT, 51 minutes earlier.

Area forecast discussion, May 8, 2:49 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
249 PM CDT FRI MAY 8 2015

.SHORT TERM...
ONGOING SEVERE STORMS WILL CONTINUE TO PUSH NORTHEASTWARD WITH
FURTHER DEVELOPMENT POSSIBLE THIS AFTERNOON/EVENING AHEAD OF AN
UPPER JET STREAK PUSHING THROUGH VIA WATER VAPOR IMAGERY. WITH
STORMS SURFACE-ROOTED AT THIS TIME...THE TORNADO THREAT WILL
CONTINUE ALONG WITH LARGE HAIL. A PRIMED ATMOSPHERE...CHARACTERIZED
BY DEEP LAYER SHEAR OF 50-60 KNOTS AND SBCAPE NEAR 4000 J/KG WILL
PROVIDE PLENTY OF INSTABILITY/UPDRAFT ORGANIZATION FOR SUPERCELL
STRUCTURES TO DEVELOP AND THRIVE. ADDITIONAL DEVELOPMENT WILL BE
FOCUSED ALONG AND AHEAD OF THE AFOREMENTIONED JET STREAK ALOFT
ACROSS THE SOUTHERN/EASTERN SOUTH PLAINS INTO THE SOUTHERN/CENTRAL
ROLLING PLAINS WHERE GREATER INSTABILITY RESIDES. FARTHER
NORTH...ONGOING ACTIVITY ORIGINATING THIS MORNING WILL MAINTAIN A
MORE STABLE BOUNDARY LAYER. VEERING SURFACE WINDS AHEAD OF A SURFACE
LOW NEAR THE NEW MEXICO STATE LINE AND CONTINUED EAST/NORTHEAST
WINDS FARTHER EAST DUE TO REINFORCING OUTFLOW BOUNDARIES WILL
PRODUCE AMPLE SURFACE CONVERGENCE AND SERVE AS A FOCUS FOR STORMS TO
ANCHOR ON. DEPENDING ON THE DEGREE OF HEATING WHICH CAN OCCUR IN THE
ROLLING PLAINS INTO THE FAR SOUTHEASTERN PANHANDLE...THESE STORMS
MAY LINGER WITH THE AID OF A DEVELOPING 30-40 KNOT LOW LEVEL JET
INTO THIS EVENING BEFORE DISSIPATING BEFORE MIDNIGHT.

A LULL SHOULD THEN ENSUE FOR A PERIOD LATER THIS EVENING INTO EARLY
TONIGHT BEFORE LARGE SCALE HEIGHT FALLS TAKE PLACE DOWNSTREAM OF A
VIGOROUS UPPER LOW CURRENTLY ROTATING ACROSS THE SOUTHERN GREAT
BASIN INTO THE DESERT SOUTHWEST. WITH THE DRYLINE LIKELY BACKING UP
WELL ONTO THE CAPROCK AND LIKELY NEARER THE NEW MEXICO STATE
LINE...SCATTERED STORMS SHOULD GENERATE FROM THE SOUTH PLAINS INTO
THE FAR SOUTHERN TEXAS PANHANDLE. SEVERE THREAT REMAINS QUESTIONABLE
GIVEN UNFAVORABLE DIURNAL TIMING...BUT AT LEAST A COUPLE THOUSAND
J/KG OF CAPE COMBINED WITH 0-6 KM SHEAR OF 40-50 KNOTS...COMBINED
WITH THE AFOREMENTIONED LOW LEVEL JET...WILL BE MORE THAN SUFFICE
FOR CONVECTIVE INITIATION. GIVEN THE ELEVATED NATURE DUE TO THE TIME
OF DAY AND SUBSEQUENT STABILIZED BOUNDARY LAYER...HAIL AND HEAVY
RAINFALL WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY.

STORMS WILL CONTINUE TO THRIVE PAST DAYBREAK SATURDAY AS DRIER AIR
FILTERS INTO THE WESTERN SOUTH PLAINS AHEAD OF THE APPROACHING UPPER
LOW. MAY STILL HAVE A FEW SUPERCELL STRUCTURES PROGRESSING TO THE
NORTHEAST...BUT MAY VERY WELL SEE A LARGER SCALE COMPLEX/LINE
DEVELOP GIVEN THE STRONG FORCING CAUSING INDIVIDUAL STORMS TO
CONGEAL. STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF AN
EASTWARD MIXING DRYLINE...WITH THIS THREAT AREA LIKELY CONFINED TO
THE ROLLING PLAINS/FAR SOUTHEAST PANHANDLE. IT SHOULD BE NOTED THAT
UNCERTAINTY IN TONIGHT/SATURDAYS ACTIVITY STILL EXISTS DEPENDENT ON
CONVECTIVE EVOLUTION THIS AFTERNOON/EVENING...BUT ALL SIGNS CONTINUE
TO POINT AT THE ABOVE MENTIONED SCENARIO.

.LONG TERM...
NO SIGNIFICANT CHANGES HAVE BEEN MADE TO THE EXTENDED PORTION OF THE
FORECAST AT THIS TIME. A COMPLEX OF T-STORMS IS EXPECTED TO BE
MOVING THROUGH THE ROLLING PLAINS SATURDAY MORNING...FOLLOWED BY
SUBSIDENCE AND DRIER SW FLOW AS THE UPPER-LOW MOVES NE INTO THE
CENTRAL HIGH PLAINS. FORCING ALONG THE SURFACE TROUGH/PACIFIC-TYPE
FRONT COULD PRODUCE ADDITIONAL STORMS SATURDAY LATE SATURDAY ACROSS
THE SRN ROLLING PLAINS. TRAILING LOBE OF VORTICITY WILL ROTATE
ACROSS THE PANHANDLES SUNDAY WHILE A COLD FRONT SURGES SOUTH.
THIS COULD GIN UP A FEW STORMS ACROSS THE FAR SW TX PANHANDLE
INTO THE NRN SOUTH PLAINS. OTHERWISE...IT WILL BE SEASONABLE COOL
AND DRY MONDAY INTO TUESDAY WITH THE FRONT TO OUR SOUTH AND
SHORTWAVE RIDGING ALOFT.

BY WED...UPPER FLOW WILL TURN SWERLY AS NEXT SYSTEM MOVES THROUGH
THE SOUTHWEST. WELL-DEFINED SHORTWAVE TO KICK EAST ACROSS NM AND WTX
SOMETIME WED INTO THU WITH GULF MOISTURE RETURNING TO WEST TEXAS AND
THE DRYLINE BACKING UP TO THE NM HIGHLANDS. THIS PATTERN SHOULD KICK
OFF OUR NEXT PERIOD OF T-STORM CHANCES WHICH WILL LIKELY CONTINUE
FRIDAY AND POSSIBLY NEXT SATURDAY AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        50  74  44  74 /  50  20   0  10
TULIA         56  77  47  75 /  50  20  10  10
PLAINVIEW     56  78  49  75 /  50  20  10  10
LEVELLAND     57  78  49  77 /  50  20  10   0
LUBBOCK       59  80  52  78 /  50  20  10   0
DENVER CITY   54  77  50  78 /  50  10  10   0
BROWNFIELD    58  80  52  78 /  50  20  10   0
CHILDRESS     64  84  56  80 /  50  60  10  10
SPUR          61  84  55  80 /  40  40  10  10
ASPERMONT     65  87  58  82 /  40  50  20  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/33
Hazardous weather outlook, May 8, 3:22 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
322 PM CDT FRI MAY 8 2015

TXZ021>044-092030-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
322 PM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN AREA OF THUNDERSTORMS WILL MOVE FROM THE FAR EASTERN SOUTH
PLAINS INTO THE ROLLING PLAINS AND FAR SOUTHEASTERN TEXAS
PANHANDLE THIS AFTERNOON. VERY LARGE HAIL TO THE SIZE OF
BASEBALLS...DAMAGING WIND GUSTS TO 70 MPH...ISOLATED
TORNADOES...AND FLOODING DUE TO HEAVY DOWNPOURS ON TOP OF
SATURATED GROUND WILL ALL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
LATE TONIGHT THROUGH SATURDAY MORNING ACROSS THE SOUTH
PLAINS...BEFORE SPREADING EAST INTO THE ROLLING PLAINS BY
SATURDAY AFTERNOON. THEREAFTER...THE PREDICTABILITY OF WIDESPREAD
HAZARDOUS WEATHER REMAINS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO ACTIVATE THIS AFTERNOON.

In the hours before

Local storm report, May 8, 2:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
255 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             6 W SLATON              33.44N 101.75W
05/08/2015  E4.50 INCH       LUBBOCK            TX   STORM CHASER

            SOFTBALL SIZE HAIL AROUND POSEY GIN WEST OF SLATON.
            REPORTS OF WINDOWS BLOWN OUT

&&

EVENT NUMBER LUB1500180

CALDRICH
Local storm report, May 8, 3:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
302 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             10 SE LUBBOCK           33.47N 101.75W
05/08/2015  E3.00 INCH       LUBBOCK            TX   PUBLIC

&&

EVENT NUMBER LUB1500181

CALDRICH
Local storm report, May 8, 3:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
304 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             RANSOM CANYON           33.53N 101.68W
05/08/2015  E2.75 INCH       LUBBOCK            TX   BROADCAST MEDIA

&&

EVENT NUMBER LUB1500182

CALDRICH
Local storm report, May 8, 3:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
321 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             6 S CROSBYTON           33.56N 101.24W
05/08/2015  E1.50 INCH       CROSBY             TX   EMERGENCY MNGR

            HAIL AT INTERSECTION OF HWY 40 AND 651

&&

EVENT NUMBER LUB1500183

CALDRICH
Local storm report, May 8, 3:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
323 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     WALL CLOUD       WHITE RIVER LAKE        33.48N 101.10W
05/08/2015                   CROSBY             TX   EMERGENCY MNGR

            RAPIDLY ROTATING WALL CLOUD JUST NORTH OF WHITE RIVER
            LAKE

&&

EVENT NUMBER LUB1500184

CALDRICH
Local storm report, May 8, 3:26 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
326 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     6 NW WHITE RIVER LAKE   33.54N 101.17W
05/08/2015  M70 MPH          CROSBY             TX   MESONET

            WEST TEXAS MESONET REPORT

&&

EVENT NUMBER LUB1500185

CALDRICH

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 9:03 AM CDTSevere Thunderstorm WarningLUBHockley27 min
May 8, 9:40 AM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb35 min
May 8, 10:11 AM CDTSevere Thunderstorm WarningLUBHale, Lamb34 min
May 8, 10:19 AM CDTAreal Flood AdvisoryLUBBailey, Castro, Hale, Lamb, Parmer, Swisher3 hr
May 8, 10:31 AM CDTSevere Thunderstorm WarningLUBCrosby, Floyd29 min
May 8, 10:44 AM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Swisher46 min
May 8, 11:07 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley38 min
May 8, 11:27 AM CDTAreal Flood AdvisoryLUBBriscoe, Floyd, Hale, Hall, Motley, Swisher3 hr
May 8, 11:43 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley47 min
May 8, 11:54 AM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley51 min
May 8, 12:46 PM CDTAreal Flood AdvisoryLUBChildress, Cottle, Hall, Motley3 hr
May 8, 1:42 PM CDTSevere Thunderstorm WarningLUBChildress48 min
May 8, 2:00 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock45 min
May 8, 2:02 PM CDTAreal Flood AdvisoryLUBLubbock88 min
May 8, 2:12 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn48 min
May 8, 2:19 PM CDTSevere Thunderstorm WarningLUBLubbock41 min
May 8, 2:40 PM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock50 min
May 8, 2:49 PM CDTSevere Thunderstorm WarningLUBCottle26 min
May 8, 3:18 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens42 min
May 8, 4:06 PM CDTRiver Flood WarningLUBChildress15 hr
May 8, 4:10 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall50 min
May 8, 4:17 PM CDTAreal Flood AdvisoryLUBChildress, Cottle, Hall, Motley3 hr
May 8, 4:51 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall24 min
May 8, 5:16 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall29 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.